# SDR FDEA202009292492

- Difficulty date: September 29, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA624625
- Condition: Cracked
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NLG WHEEL WELL WEB AT STA 495 HAS 2 EA, CRACKS 28 IN BELOW HORIZONTAL   PRESSURE PANEL, MARKED.  REPAIRED THE WEB LT SIDE AT STA 495, IN REF TO SRM 53-30-00 FIG 6 VOL 1.
